# SDR 135N223PB

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Engine: Cont TSIO520VB
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Lt Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 08-05-07, LEFT ALTERNATOR OUT LIGHT CAME ON IN FLIGHT AND RT ALT OUT CAME ON INTERMITTENTLY.  MX INSPECTED AND REPAIRED WIRING TO LT ALT AND SECURED WIRE TO RT ALT FUSE IN COCKPIT, SECONDARY INSP AND RUN UP WAS PERFORMED ON 08-06-07 WITH NO DEFECTS NOTED.
